# SDR IXXA0500139S

- Difficulty date: March 4, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 67.750
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT OUTBOARD PYLON STUB WING N 4 RIB EXTENDED LEADING EDGE CRACK DAMAGE AT STA XOLDO 67.750.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGE.  FABRICATED NEW RIB.  PERFORMED NDT INSPECTION, CLEANED, TREATED AND PRIMED AREA+ NEW RIB.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED NEW RIB IAW DWG DACO 9753297, REPAIR SPEC NR 2003-05, DC8 SRM 54-1-0 PG 1, 54-3-0 FIG 14B, 51-1-1, 51-1-4, 51-1-20D, 51-3-1, 51-3-2, DPS 3.69-4 REV"AM" R-1, DPS 7.00-REV "BK".
